The Annals of Applied Probability

An Official Journal of the Institute of Mathematical Statistics.

Top downloads over the last seven days

Weak convergence and optimal scaling of random walk Metropolis algorithmsG. O. Roberts, A. Gelman, and W. R. GilksVolume 7, Number 1 (1997)
Trailing the Dovetail Shuffle to its LairDave Bayer and Persi DiaconisVolume 2, Number 2 (1992)
Positive recurrence of piecewise Ornstein–Uhlenbeck processes and common quadratic Lyapunov functionsA. B. Dieker and Xuefeng GaoVolume 23, Number 4 (2013)
Second order discretization of backward SDEs and simulation with the cubature methodDan Crisan and Konstantinos ManolarakisVolume 24, Number 2 (2014)
Dimensional reduction in nonlinear filtering: A homogenization approachPeter Imkeller, N. Sri Namachchivaya, Nicolas Perkowski, and Hoong C. YeongVolume 23, Number 6 (2013)
  • ISSN: 1050-5164 (print), 2168-8737 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1991--
  • Access: Articles older than 3 years are open
  • Euclid URL: